American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Serge Lang. Hyperbolic and Diophantine analysis. Bull. Amer. Math. Soc. 14 (1986) 159-205. MR 828820.
Abstract, references, and article information   
View Article: PDF

[2] Dennis Sullivan. Discrete conformal groups and measurable dynamics. Bull. Amer. Math. Soc. 6 (1982) 57-73. MR 634434.
Abstract, references, and article information   
View Article: PDF

[3] Irwin Kra. Canonical mappings between Teichmüller spaces. Bull. Amer. Math. Soc. 4 (1981) 143-179. MR 598682.
Abstract, references, and article information   
View Article: PDF

[4] Bernard Shiffman. Holomorphic curves in algebraic manifolds. Bull. Amer. Math. Soc. 83 (1977) 553-568. MR 0440075.
Abstract, references, and article information   
View Article: PDF

[5] Marcus W. Wright. Continuity of the Kobayashi metric in deformations and for algebraic manifolds of general type. Bull. Amer. Math. Soc. 82 (1976) 956-958. MR 0419845.
Abstract, references, and article information   
View Article: PDF

[6] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[7] Serge Lang. Higher dimensional diophantine problems. Bull. Amer. Math. Soc. 80 (1974) 779-787. MR 0360464.
Abstract, references, and article information   
View Article: PDF

[8] Myung H. Kwack. Mappings into hyperbolic spaces. Bull. Amer. Math. Soc. 79 (1973) 695-697. MR 0320369.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1